# SDR USAASA03039

- Difficulty date: May 13, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST, RECEIVED 'EPSU INT LOAD EMER R' FAULT.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PACK AT THE RIGHT EMERGENCY EXIT.  OPERATIONALLY CHECKS OK.  (M)
